# SDR IPXA09M56566

- Difficulty date: June 17, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 35,411 hours, 7,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT FUSELAGE COMPT FWD UPPER TORQUE BOX CUTOUT AREA, LT FWD SIDE FOUND CRACK.  HFEC C/O ON AFFECTED AREA, FOUND CRACK OF .25 INCH LONG.  CRACK END ON WEBS TOP DRILL TO 0.5 INCH, WITH HFEC C/O & FOUND CRACK CONTAIN.  PANEL AJC7013- 5 TRIM-OUT WITH A DIMENSION OF .75 X .625 INCH, WITH A 0.5 INCH RADIUS AS PER EN1287-09.  HFEC C/O ON TRIMMED EDGE & FOUND NO CRACK EVIDENT.  REPAIR DOUBLER, FILLER & FILLER FOR TRIM OUT AREA FAB & INSTALLED PER EN1287-09.
